ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

July 2009 , Volume 25 , Issue 2

Select all articles

Export/Reference:

A semi-implicit spectral method for stochastic nonlocal phase-field models
Tina Hartley and Thomas Wanner
2009, 25(2): 399-429 doi: 10.3934/dcds.2009.25.399 +[Abstract](818) +[PDF](2229.7KB)
The spectrum and an index formula for the Neumann $p-$Laplacian and multiple solutions for problems with a crossing nonlinearity
Sergiu Aizicovici, Nikolaos S. Papageorgiou and V. Staicu
2009, 25(2): 431-456 doi: 10.3934/dcds.2009.25.431 +[Abstract](937) +[PDF](298.5KB)
Lyapunov-Razumikhin method for differential equations with piecewise constant argument
Marat Akhmet and Duygu Aruğaslan
2009, 25(2): 457-466 doi: 10.3934/dcds.2009.25.457 +[Abstract](913) +[PDF](164.8KB)
The approximate fixed point property in Hausdorff topological vector spaces and applications
Cleon S. Barroso
2009, 25(2): 467-479 doi: 10.3934/dcds.2009.25.467 +[Abstract](986) +[PDF](205.7KB)
On the integrability of holomorphic vector fields
Leonardo Câmara and Bruno Scárdua
2009, 25(2): 481-493 doi: 10.3934/dcds.2009.25.481 +[Abstract](957) +[PDF](225.4KB)
The Poincaré-Bendixson Theorem on the Klein bottle for continuous vector fields
D. P. Demuner, M. Federson and C. Gutierrez
2009, 25(2): 495-509 doi: 10.3934/dcds.2009.25.495 +[Abstract](1000) +[PDF](330.6KB)
Perturbations of quadratic centers of genus one
Sébastien Gautier, Lubomir Gavrilov and Iliya D. Iliev
2009, 25(2): 511-535 doi: 10.3934/dcds.2009.25.511 +[Abstract](826) +[PDF](283.4KB)
Holomorphic foliations transverse to manifolds with corners
Toshikazu Ito and Bruno Scárdua
2009, 25(2): 537-544 doi: 10.3934/dcds.2009.25.537 +[Abstract](867) +[PDF](161.4KB)
A variational inequality in Bean's model for superconductors with displacement current
Frank Jochmann
2009, 25(2): 545-565 doi: 10.3934/dcds.2009.25.545 +[Abstract](977) +[PDF](289.4KB)
Iterative systems of real Möbius transformations
Petr Kůrka
2009, 25(2): 567-574 doi: 10.3934/dcds.2009.25.567 +[Abstract](769) +[PDF](543.2KB)
BKM's criterion and global weak solutions for magnetohydrodynamics with zero viscosity
Zhen Lei and Yi Zhou
2009, 25(2): 575-583 doi: 10.3934/dcds.2009.25.575 +[Abstract](1643) +[PDF](159.5KB)
Modeling solutions with jumps for rate-independent systems on metric spaces
Alexander Mielke, Riccarda Rossi and Giuseppe Savaré
2009, 25(2): 585-615 doi: 10.3934/dcds.2009.25.585 +[Abstract](1195) +[PDF](416.6KB)
Analyticity of the nonlinear scattering operator
Benoît Pausader and Walter A. Strauss
2009, 25(2): 617-626 doi: 10.3934/dcds.2009.25.617 +[Abstract](1111) +[PDF](186.0KB)
Multifractal analysis for conformal graph directed Markov systems
Mario Roy and Mariusz Urbański
2009, 25(2): 627-650 doi: 10.3934/dcds.2009.25.627 +[Abstract](1040) +[PDF](262.1KB)
Structural stability of solutions to the Riemann problem for a scalar nonconvex CJ combustion model
Wancheng Sheng and Tong Zhang
2009, 25(2): 651-667 doi: 10.3934/dcds.2009.25.651 +[Abstract](978) +[PDF](632.7KB)
Hölder forms and integrability of invariant distributions
Slobodan N. Simić
2009, 25(2): 669-685 doi: 10.3934/dcds.2009.25.669 +[Abstract](815) +[PDF](218.2KB)
Existence and monotonicity property of minimizers of a nonconvex variational problem with a second-order Lagrangian
Kaizhi Wang and Yong Li
2009, 25(2): 687-699 doi: 10.3934/dcds.2009.25.687 +[Abstract](774) +[PDF](184.9KB)
Gevrey-smoothness of invariant tori for analytic reversible systems under Rüssmann's non-degeneracy condition
Xiaocai Wang and Junxiang Xu
2009, 25(2): 701-718 doi: 10.3934/dcds.2009.25.701 +[Abstract](865) +[PDF](247.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]